MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CRANIALMAP SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CRANIALMAP SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6000-660-000
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the customer unknowingly uploaded an image set for one patient into the case-folder of a different patient and attempted to use navigation.As the patient landmarks would be dissimilar, an inaccuracy could occur.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
CRANIALMAP SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11712539
Report Number3015967359-2021-00486
Device Sequence Number4219629
Product Code HAW
UDI-Device Identifier07613327327199
UDI-Public07613327327199
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6000-660-000
Device Catalogue Number6000-660-000
Device Lot NumberVERSION: 3.0-13/016
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1